# SDR SWAA2016080554571

- Difficulty date: July 12, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD CHORD CRACKED AT BS 540, BETWEEN STR 22R TO STR 23R.  REPAIRED CHORD IAW EA.
